Alert archive / Wisconsin / Frost Advisories in 2020

Frost Advisory 2, NWS Milwaukee, WI

May 11, 202013 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at May 11, 2020, 2:52 PM CDT for 13 counties in Wisconsin. It took effect at May 12, 2020, 12:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 11, 2020, 2:52 PM CDT (19:52 UTC)
In effect from
May 12, 2020, 12:00 AM CDT
Expired
May 12, 2020, 8:00 AM CDT
In force
8 hr
Issued by
NWS Milwaukee, WI

Counties Dane County, WI, Green County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 17 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

415 
WWUS73 KMKX 111952
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
252 PM CDT Mon May 11 2020

...WIDESPREAD FREEZE AND FROST CONDITIONS EXPECTED TUESDAY 
MORNING...

WIZ046-047-051-052-056>058-120400-
/O.NEW.KMKX.FZ.W.0003.200512T0500Z-200512T1300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, and Mayville
252 PM CDT Mon May 11 2020

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
TUESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Marquette, Green Lake, Fond du Lac, Sheboygan, Sauk, 
  Columbia and Dodge Counties.

* WHEN...From midnight tonight to 8 AM CDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

WIZ059-060-062>072-120400-
/O.NEW.KMKX.FR.Y.0002.200512T0500Z-200512T1300Z/
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of West Bend, Germantown, Hartford, Mequon, 
Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, 
Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, 
Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, 
Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
252 PM CDT Mon May 11 2020

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
TUESDAY...

* WHAT...Temperatures as low as 32 will result in frost 
  formation.

* WHERE...Portions of south central and southeast Wisconsin.

* WHEN...From midnight tonight to 8 AM CDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
3 follow-up statements
672 
WWUS73 KMKX 120222
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
922 PM CDT Mon May 11 2020

...WIDESPREAD FREEZE AND FROST CONDITIONS EXPECTED TUESDAY
MORNING...

WIZ059-121030-
/O.UPG.KMKX.FR.Y.0002.200512T0500Z-200512T1300Z/
/O.EXA.KMKX.FZ.W.0003.200512T0500Z-200512T1300Z/
Washington-
Including the cities of West Bend, Germantown, and Hartford
922 PM CDT Mon May 11 2020

...FREEZE WARNING IN EFFECT UNTIL 8 AM CDT TUESDAY...

* WHAT...Overnight temperatures are expected to fall into the
  upper 20s to around 30 resulting in freezing conditions.

* WHERE...Washington County.

* WHEN...Until 8 AM CDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

WIZ046-047-051-052-056>058-121030-
/O.CON.KMKX.FZ.W.0003.200512T0500Z-200512T1300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, and Mayville
922 PM CDT Mon May 11 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY...

* WHAT...Overnight temperatures are expected to fall into the
  upper 20s to around 30 resulting in freezing conditions.

* WHERE...Dodge, Columbia, Sauk, Marquette, Fond du Lac, Green 
  Lake and Sheboygan Counties.

* WHEN...Until 8 AM CDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

WIZ060-062>072-121030-
/O.CON.KMKX.FR.Y.0002.200512T0500Z-200512T1300Z/
Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-Lafayette-Green-
Rock-Walworth-Racine-Kenosha-
Including the cities of Mequon, Cedarburg, Grafton, Dodgeville, 
Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, 
Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, 
Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, 
Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, 
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, 
and Kenosha
922 PM CDT Mon May 11 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT TUESDAY...

* WHAT...Overnight temperatures will fall into the lower 30s
  resulting in frost formation. 

* WHERE...Portions of south central and southeast Wisconsin.

* WHEN...Until 8 AM CDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
Kavinsky
213 
WWUS73 KMKX 120735
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
235 AM CDT Tue May 12 2020

...WIDESPREAD FREEZE AND FROST CONDITIONS EXPECTED THIS MORNING...

WIZ046-047-051-052-056>059-121300-
/O.CON.KMKX.FZ.W.0003.000000T0000Z-200512T1300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
and Hartford
235 AM CDT Tue May 12 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Overnight temperatures are expected to fall into the 
  upper 20s to around 30 resulting in freezing conditions.

* WHERE...Dodge, Columbia, Sauk, Marquette, Fond du Lac, Green 
  Lake and Sheboygan Counties.

* WHEN...Until 8 AM CDT Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

WIZ060-062>072-121300-
/O.CON.KMKX.FR.Y.0002.000000T0000Z-200512T1300Z/
Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-Lafayette-Green-
Rock-Walworth-Racine-Kenosha-
Including the cities of Mequon, Cedarburg, Grafton, Dodgeville, 
Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, 
Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, 
Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, 
Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, 
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, 
and Kenosha
235 AM CDT Tue May 12 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Overnight temperatures will fall into the lower 30s 
  resulting in frost formation.

* WHERE...Portions of south central and southeast Wisconsin.

* WHEN...Until 8 AM CDT Tuesday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
695 
WWUS73 KMKX 121239
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
739 AM CDT Tue May 12 2020

...Temperatures Warming This Morning...

WIZ046-047-051-052-056>059-121345-
/O.EXP.KMKX.FZ.W.0003.000000T0000Z-200512T1300Z/
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
and Hartford
739 AM CDT Tue May 12 2020

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

Temperatures have warmed enough to end the hard freeze across
these areas.

$$

WIZ060-062>072-121345-
/O.EXP.KMKX.FR.Y.0002.000000T0000Z-200512T1300Z/
Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-Lafayette-Green-
Rock-Walworth-Racine-Kenosha-
Including the cities of Mequon, Cedarburg, Grafton, Dodgeville, 
Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, 
Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, 
Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, 
Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, 
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, 
and Kenosha
739 AM CDT Tue May 12 2020

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

Temperatures have warmed enough to end the frost across these 
areas.

$$
Wood

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at May 11, 12:57 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, May 11, 12:57 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1257 PM CDT Mon May 11 2020

.UPDATE...

A lower deck of cumulus clouds are moving into southern Wisconsin
this afternoon, which will bring partly cloudy skies for the rest
of the afternoon and into the evening hours. The lake breeze has
kicked in this afternoon, which will keep the lake shore
communities cooler through the evening hours.

&&

.AVIATION(18Z TAFS)...

VFR conditions will persist through the period. There is a deck of
lower cumulus clouds that will be moving into the region early
this afternoon. This lower deck of cumulus will remain above 3000
feet AGL for the entire region. Overnight tonight the clouds
diminish leading to mostly clear skies. The winds will be westerly
inland throughout the period. Terminals near the lake shore have
the lake breeze bringing easterly winds through the afternoon.
The lake breeze will weaken during the evening hours which will
cause the winds to shift to southerly then eventually westerly.
Winds will weaken throughout the region tonight.

&&

.PREV DISCUSSION... (Issued 1007 AM CDT Mon May 11 2020)

UPDATE...

Partly clouds skies are expected today with westerly winds inland
and a lake breeze expected to start later this afternoon. The lake
breeze will keep temperatures cooler near the lake today with the
high temps expected to rise into the mid 40s to mid 50s. The
forecast is still on track for today.

MARINE...

Brisk northerly winds will gradually weaken late this morning
into the early afternoon across Lake Michigan as low pressure
continues to pull east of the lower Great Lakes. A surface trough
will then move across the lake this evening making for variable
winds over the lake from late afternoon into the evening, followed
by modest west northwesterly winds for late tonight into Tuesday
morning. High pressure of 30.3 inches will then move across the
western Great Lakes for Tuesday afternoon and evening with light
and variable winds. South to southeast winds will increase
Wednesday into Thursday, as warmer air moves into the region.

PREV DISCUSSION... (Issued 608 AM CDT Mon May 11 2020)

UPDATE...No changes to forecast at this time.

PC

AVIATION(12Z TAFS)...VFR this period with high based stratocu
through at least early this evening. Some breaks may take shape
throughout the morning though more development seems likely. Weak
trough in the area so winds will turn onshore this afternoon.
High pressure will keep things on the quiet side into Tuesday.
Another lake breeze is likely to set up once again Tuesday
afternoon.

PC

PREV DISCUSSION... (Issued 306 AM CDT Mon May 11 2020)

SHORT TERM...

Today - Confidence...Medium
Clouds have been slow to clear thus frost development has been
slow to take shape. Still think some holes may evolve and set up
some frost potential. Will leave headline in place for now to
account for any clearing that may take shape. Models show mid
level elongated vorticity slowly shifting northeast towards WI by
days end. Any real wave of note further north clipping NE WI
later today/early this evening. There is weak cyclogenesis noted
across NE WI. This will set up a weak trough across srn WI for the
afternoon/evening hours. Low level flow will be northwest
shifting more westerly inland this afternoon with lake breeze
circulation developing turning winds onshore. Soundings show
steep low level lapse rates with higher based saturation of little
depth. Will opt to keep the going forecast dry for now.

Tonight - Confidence...Medium
Expecting any lingering cu/sc to dissipate with trough exiting
and overall wind flow looking weak. So temps should drop into the
30s with some frost potential. So an advisory may be needed again.

Tuesday - Confidence...Medium
Mid level cyclonic shear zone proggd across the area with weak
high pressure in control. Northwest winds will give way to another
lake breeze circulation with winds once again turning onshore.

LONG TERM...

Tuesday Night through Friday...Forecast Confidence Medium to
High...

High pressure will start to push east of the area Tuesday night,
with breezy southeast winds developing for Wednesday. Highs
Wednesday should reach the low 60s away from Lake Michigan, with
low to mid 50s closer to the lake.

Rain starts to approach the area from the west later Wednesday as
a strong push of warm advection moves into the region. Model
trends over the last few days have been a little slower with the
precip onset, and forecast soundings suggest that there will be a
pretty substantial layer of low and mid level dry air that will
need to be overcome. Thus, expect most places to remain dry until
Wednesday evening. Showers and thunderstorms will be widespread
Wednesday night, continuing into Thursday as a cold front very
slowly moves in from the northwest. Temperatures will be on the
warmer side for Thursday, with low 70s expected.

The bulk of the shower and thunderstorm activity should push south
of the area Thursday night as the front settles into central and
northern Illinois and Indiana. Temperatures Friday will be a touch
cooler, but still in the upper 60s to around 70. A north to
northeast wind should support a fair amount of cooling near the
lake.

Friday Night through Sunday...Forecast Confidence Low...

Forecast uncertainty really increases heading into the weekend,
though things look fairly unsettled. The aforementioned front
will remain in the vicinity, with rain chances tied to the
position of that front as various shortwaves ripple through the
Northern Plains and Great Lakes. Overall, expect temperatures to
be around or a little above average.

AVIATION (09Z TAFS)...VFR this period with high based stratocu
through at least early this evening. Some breaks may take shape
throughout the morning though more development seems likely. Weak
trough in the area so winds will turn onshore this afternoon.
High pressure will keep things on the quiet side into Tuesday.
Another lake breeze is likely to set up once again Tuesday
afternoon.

MARINE...Cancelled the small craft advisory with the morning
issuance. Northerly flow this morning across the lake will turn
more to the south as a weak low develops across northeast WI. A
sustained southerly wind sets up for Wednesday and Thursday ahead
of an approaching low pressure system. At this point gales are
not expected but conditions may approach small craft levels in the
nearshore areas.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Patterson
Today/Tonight and Aviation/Marine...Collar
Tuesday THROUGH Sunday...Boxell
Hazardous weather outlook, May 11, 7:34 AM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
734 AM CDT Mon May 11 2020

WIZ046-047-051-052-056>060-062>072-121245-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
734 AM CDT Mon May 11 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Frost is possible late tonight and early Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for thunderstorms Wednesday night through
Thursday night, and again over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-121245-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
734 AM CDT Mon May 11 2020

This Hazardous Weather Outlook is for the nearshore waters
from Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for thunderstorms Wednesday night through
Thursday night, and again over the weekend.

Winds and waves may approach advisory levels on Wednesday and
Thursday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-121245-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
734 AM CDT Mon May 11 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for thunderstorms Wednesday night through
Thursday night across the southern portion of the lake, and again
over the weekend.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 8:55 PM CDTSmall Craft AdvisoryMKX6 hr
May 11, 2:52 PM CDTFreeze WarningMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette, Sauk and 2 more17 hr

Nearby

Frost Advisories in Wisconsin, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.